# SDR CALA2025052905068

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N29978
- Make and model: Boeing 787-9
- Aircraft serial: 66137
- Aircraft time: 24,391 hours, 2,422 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ROWS 5 THRU 8 EXPER ACRID SMELL. NO SMOKE NOTED ATTENDANT NOTES INCLUDED INPSECTED AREA THOROUGHLY AS WELL AS SURROUNDING ELECTRICAL COMPONENTS.  PERFORMED FUNCTIONAL TEST AND INSPECTIONS AND DEEMED NO FURTHER ISSUE OR NEED FOR CONCERN. NO NOTICEABLE SMELL ON ARRIVAL, FLIGHT CREW COULD NOT CONFIRM SMELL OR EXACT LOCATION. NO FURTHER ISSUES AS THIS TIME.
